Turán's theorem for k-graphs

Research output: Contribution to journalArticle

Abstract

Let T(n, k, b) (T for Turán) denote the smallest q such that there exists a k-graph with n vertices, q edges, and no independent set of size b. Improved lower bounds are found for the function T.

Original languageEnglish (US)
Pages (from-to)183-186
Number of pages4
JournalDiscrete Mathematics
Volume2
Issue number2
DOIs
StatePublished - 1972

Fingerprint

Independent Set
Lower bound
Denote
Graph in graph theory
Theorem

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Turán's theorem for k-graphs. / Spencer, Joel.

In: Discrete Mathematics, Vol. 2, No. 2, 1972, p. 183-186.

Research output: Contribution to journalArticle

Spencer, Joel. / Turán's theorem for k-graphs. In: Discrete Mathematics. 1972 ; Vol. 2, No. 2. pp. 183-186.
@article{acd8d77b754848e593599011057bae24,
title = "Tur{\'a}n's theorem for k-graphs",
abstract = "Let T(n, k, b) (T for Tur{\'a}n) denote the smallest q such that there exists a k-graph with n vertices, q edges, and no independent set of size b. Improved lower bounds are found for the function T.",
author = "Joel Spencer",
year = "1972",
doi = "10.1016/0012-365X(72)90084-2",
language = "English (US)",
volume = "2",
pages = "183--186",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Turán's theorem for k-graphs

AU - Spencer, Joel

PY - 1972

Y1 - 1972

N2 - Let T(n, k, b) (T for Turán) denote the smallest q such that there exists a k-graph with n vertices, q edges, and no independent set of size b. Improved lower bounds are found for the function T.

AB - Let T(n, k, b) (T for Turán) denote the smallest q such that there exists a k-graph with n vertices, q edges, and no independent set of size b. Improved lower bounds are found for the function T.

UR - http://www.scopus.com/inward/record.url?scp=0011610141&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011610141&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(72)90084-2

DO - 10.1016/0012-365X(72)90084-2

M3 - Article

AN - SCOPUS:0011610141

VL - 2

SP - 183

EP - 186

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 2

ER -